MathSciNet Relay Station
MathSciNet bibliographic data
MR292110 (45 #1197) 58F10
Gibbons, Joel C. One-dimensional basic sets in the three-sphere. Trans. Amer. Math. Soc. 164 (1972), 163–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement